# SDR 200805141

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 9,536 hours, 6,033 cycles
- Engine: Ge CF348E5
- Engine time: 9,547 hours, 6,040 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 4120T01P01
- Part serial: WYGA7591
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 9,534 hours, 6,032 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 7544 DEN TO IND CREW REPORTED E2 HAD LP VIBE TO 4.0 (IN AMBER) ON CLIMBOUT, PROCEEDED TO PULL POWER BACK UNTIL VIBE STABILIZED.  ABOUT 15 MINS LATER IN CRUISE N1 DROPPED TO 25% AND RECEIVED AN E2 CNTRL FAULT.  COULD NOT REGAIN CONTROL OF ENGINE AND PERFORMED PRECAUTIONARY SHUT DOWN.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE FMU AND GEAE FADEC P/N: 4120T00P48, S/N: LMDL0503, TT: 3979, TC: 2402.
